# SDR MWEA011205

- Difficulty date: August 29, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 47,142 hours, 31,349 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 995757112
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON HAS CORROSION UNDER RUB STRIP AT FORWARD INBOARD END. SKIN IS DELAMINATED AT SAME AREA. FABRICATED AND INSTALLED FILLER AND DOUBLER.
